# SDR SWIA201439368

- Difficulty date: September 9, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 29,805 hours, 24,232 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 BULKHEAD WEB CRACKED AT LBL 9.  PERFORMED REPAIR TO BULKHEAD WEB IAW REO.
